Finally, I eat ezekial bread and I also add quite a crazy amount of salt to my food. Could these things be worsening anything?
Hmm, I think that may be possible. I was looking at your fluoride article as well as the one on the lymphatic system, and I do seem to exhibit several of the symptoms. I get acne on my temples, chin, cheeks, jaw, and ears! They take forever to go away and leave marks that seem to never fade. I’m also prone to colds (I’m just getting over one). Until very recently, I always drank tap water. I don’t pop/squeeze the pimples (I quit that ages ago). I no longer use commercial products; I currently use manuka honey, jojoba oil, and aloe vera gel from my plant, and it’s working very well for me. Thank you, I’ll look into this more closely.
But for plenty of people out there, it seems as though detox breakouts tend to be “different” than their usual acne. For example, maybe your breakouts are smaller but in greater numbers than usual (like a lot of small whiteheads, that you don’t usually get). Or people will find that they are breaking out in parts of their face that they don’t usually. For example, maybe you only ever get acne on your chin, but now you’re seeing it on your temples.
Besides the acne, I have also had restlessness, insomnia, hair loss, anxiety, and low libido. All of which are symptoms of an overactive thyroid.
I have acne because I went off the pill 6 months ago. I always had clear skin as a teenager but i experienced my first bad breakout in my early 20s because of the pill I was prescribed. My dermatologist then prescribed me Diane 35 and I have now been trying to go off this pill for years without any success since i always end up with major breakouts on my cheeks and every single dermatologist told me to get back on it. But this time i decided i would not give in…
Hi Jordanna, sounds like a classic detox reaction. How soon did it start getting worse after you started all the changes?
Waves of Healing.